# SDR SWAA2022031089674

- Difficulty date: June 14, 2019
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N7721E
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 45,770 hours, 23,168 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING T/E ABOVE PYLON SAIL TAIL; UPPER SEAL SUPPORT BRACKET IS CRACKED. / REMOVED AND REPLACED UPPER SEAL SUPPORT BRACKET R/H WING T/E ABOVE PYLON SAIL TAIL IAW AIPC 57-50-00-25; SRM 51-40-02-0G-0 AND SRM 51-40-05-0G-0 ISSUE TAG A21101
